MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Audible Alarm (1019); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the staff is claiming the unit did not alarm when the patient had an elevated heartrate.The patient was discharged from the ed and admitted to another department where they coded upon admit.Staff looked into the emr for the patient and saw the elevated hr of over 150bpm but were unable to verify if the alarms went off at the central nurse's station (cns) in the review data due to the patient being discharged.When tech support (ts) asked the customer if they saw an alarm in the emr for the elevated hr, they stated that their emr doesn't record if there is an alarm or not and only records the values ts informed the customer that unfortunately, because this happened so long ago, the data will be missing from the cns.The customer was unaware that we could see if a unit alarmed via logs if it was within a few days.Due to the nature of the issue at hand and that it was reported that a patient coded after transfer, ts is initiating an adverse event investigation, even though the customer refuses to confirm if there was harm/death or not.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device.Central nurse's station.Model: pu-681ra.Sn: (b)(6).
 
Event or Problem Description
The customer reported that the staff is claiming the unit did not alarm when the patient had an elevated heartrate.The patient was discharged from the ed and admitted to another department where they coded upon admit.Staff looked into the emr for the patient and saw the elevated hr of over 150bpm but were unable to verify if the alarms went off at the central nurse's station (cns) in the review data due to the patient being discharged.When tech support (ts) asked the customer if they saw an alarm in the emr for the elevated hr, they stated that their emr doesn't record if there is an alarm or not and only records the values ts informed the customer that unfortunately, because this happened so long ago, the data will be missing from the cns.The customer was unaware that we could see if a unit alarmed via logs if it was within a few days.Due to the nature of the issue at hand and that it was reported that a patient coded after transfer, ts is initiating an adverse event investigation, even though the customer refuses to confirm if there was harm/death or not.
 
Additional Manufacturer Narrative
The customer reported that the staff is claiming the unit did not alarm when the patient had an elevated heartrate.The patient was discharged from the ed and admitted to another department where they coded upon admit.Staff looked into the emr for the patient and saw the elevated hr of over 150bpm but were unable to verify if the alarms went off at the central nurse's station (cns) in the review data due to the patient being discharged.When tech support (ts) asked the customer if they saw an alarm in the emr for the elevated hr, they stated that their emr doesn't record if there is an alarm or not and only records the values.Ts informed the customer that unfortunately, because this happened so long ago, the data will be missing from the cns.The customer was unaware that we could see if a unit alarmed via logs if it was within a few days.Due to the nature of the issue at hand and that it was reported that a patient coded after transfer, ts is initiating an adverse event investigation, even though the customer refuses to confirm if there was harm/death or not.Investigation conclusion: the cns logs were received, but data from the occurrence date 11/24/2025 was not available.The alarm logs only go back to 12/4/2025.The complaint could not be confirmed from the logs.The bedside monitor was received.The unit was evaluated and the complaint could not be duplicated.The device was repaired for having a dim display during testing.Root cause could not be determined.Additional device information: d10 concomitant medical device.Central nurse's station.Model: pu-681ra.Sn: (b)(6).Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24016186
Report Number8030229-2026-06009
Device Sequence Number10591203
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PU-681RA SN (B)(6)
Patient SexUnknown